# SDR 2022FA0000035

- Difficulty date: December 9, 2021
- Submitted: January 19, 2022
- Operation: General aviation
- Aircraft: N41ME
- Make and model: Cessna 120
- Aircraft serial: 17269389
- Aircraft time: 12,338 hours
- Engine: Lyc
- Engine time: 2,057 hours
- Propeller: 1C160DTM7557
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rocker
- Part number: LW15014
- Part serial: NA
- Condition: Damaged
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PUSH ROD DROVE ACROSS ROCKER (HOLE) ENGINE VIBRATION AND LOSS OF POWER FALLOWED
